# SDR SWAA012087

- Difficulty date: July 9, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N695SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23506
- Aircraft time: 47,192 hours, 35,861 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Part number: DAS1026B1
- Condition: Worn
- Location: Tail
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK AT DALFORT, FOUND BOTH LH & RH ELEVATOR TORQUE TUBE PUSH ROD ATTACH BEARINGS WORN.                             R&R PUSH ROD BEARINGS PER OHM.
